JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY FOR JORDAN LEFT DERIVATIONS MAPPING INTO THE RADICAL OF BANACH ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 1,  2012, pp.55-62
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.1.55
 Title & Authors
STABILITY FOR JORDAN LEFT DERIVATIONS MAPPING INTO THE RADICAL OF BANACH ALGEBRAS
Park, Won-Gil; Chang, Ick-Soon;
  PDF(new window)
 Abstract
In this article, we take account of stability for ring Jordan left derivations and ring left derivations and we also deal with problems for the radical ranges of linear Jordan left derivations and linear left derivations.
 Keywords
Jordan left derivation;Left derivation;Banach algebra;Stability;
 Language
English
 Cited by
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc., Japan 2 (1950), 64-66. crossref(new window)

2.
R. Badora, On approximate ring homomorphisms, J. Math. Anal. Appl. 276 (2002), 589-597. crossref(new window)

3.
R. Badora, On approximate derivations, Math. Inequal. Appl. 9 (2006), 167-173.

4.
F. Bonsall and J. Duncan, Complete Normed Algebras, Springer-Verlag, New York, Heidelberg and Berlin, (1973).

5.
D.G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J. 16 (1949), 385-397. crossref(new window)

6.
M. Bresar and J. Vukman, On the left derivation and related mappings, Proc. Amer. Math. Soc., 10 (1990), 7-16.

7.
D. Han and F. Wei, Generalized Jordan left derivations on semiprime algebras, Monatsh. Math. Soc., 161 (2010), 77-83. crossref(new window)

8.
O. Hatori and J. Wada, Ring derivations on semi-simple commutative Banach algebras, Tokyo J. Math., 15 (1992), 223-229. crossref(new window)

9.
D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27 (1941), 222-224. crossref(new window)

10.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approxi- mately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436. crossref(new window)

11.
G. Isac, Th.M. Rassias, On the Hyers-Ulam stability of $\psi$-additive mappings, J. Approx. Theory, 72 (1993), 131-137. crossref(new window)

12.
B.E. Johnson, Continuity of derivations on commutative Banach algebras, Amer. J. Math., 91 (1969), 1-10. crossref(new window)

13.
T. Miura, G. Hirasawa and S.-E. Takahasi, A pertubation of ring derivations on Banach algebras, J. Math. Anal. Appl., 319 (2006), 522-530. crossref(new window)

14.
Y.H. Lee and K.W. Jun, On the stability of approximately additive mappings, Proc. Amer. Math. Soc., 128 (1999), 1361-1369. crossref(new window)

15.
M.S. Moslehian, Hyers-Ulam-Rassias stability of generalized derivations, Int. J. Math. Math. Sci., (2006), Art. ID 93942, 8 pp.

16.
C. Park, Linear derivations on Banach algebras, Nonlinear. Funct. Anal. Appl., 9 (2004), 359-368.

17.
Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300. crossref(new window)

18.
P. Semrl, The functional equation of multiplicative derivation is superstable on standard operator algebras, Integr. Equat. Oper. Theory 18 (1994), 118-122. crossref(new window)

19.
I.M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann, 129 (1955), 260-264. crossref(new window)

20.
M.P. Thomas, The image of a derivation is contained in the radical, Ann. of Math., 128 (1988), 435-460. crossref(new window)

21.
S.M. Ulam, Problems in Modern Mathematics, Chap. VI, Science ed., Wiley, New York., (1960).